Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Bloating stomach, chest pressure, passing stool frequently. Taken Sompras. Your advice?

Soon after a meal my stomach starts bloating and feel pressure in my chest . Also though I pass stools two thre times in the mornings an sometimes later also but feel my bowels are not clear. I have a problem of acidity so tried taking Sompras and do steal before meals riflux syrup after meals etc but no help .what is your advice
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for your post.
Your symptoms suggest you are having GERD and peptic ulcer. It can change your bowel habits and cause discomfort in chest (heart burn) and abdomen (bloating). You are already taking medicine but it is not helping.
You should take large amount of water.
Adjust small and light deit.
Avoid spicy food, carbonated drinks, tea, coffee,smoking and alcohol.
Do not go to bed within 2 hours of taking meal.
You are advised to visit your doctor and get some tests, irritable bowel syndrome and celiac disease should be ruled out.
Hope it helps.
Take Care!
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor